So What Happened to the Lexapro, Ho?

Some of you might be wondering what is happening with my Lexapro weaning plan. I’ve been pretty silent on the subject of late.

And that’s because…it’s been going GREAT.

I was taking 10 mg as my regular dose. I went down to 7.5 mg and took that for about 10 days. Now, I am on 5 mg, and I will do that for about 10 days, at which point I will cut it down to 2.5 mg for another 10 days and then…I will be done.

I feel fine, to be honest. I’ve had some moments of feeling flu-ish, but there are so many things that could be just as easily attributed to that to be honest, the Lexapro withdrawal was NOT the first thing that came to mind. I’m still not sure what was causing it: change in weather, germs from school, being pre-menstrual, all of those have been culprits in the past. So I’m not ready to lay that at Lexapro’s door.

But in terms of how I feel EMOTIONALLY?

I feel pretty damn awesome, I have to say!

I still don’t like that the days are growing shorter and cooler, but…it’s not being quite the downer I was expecting. Oddly enough, I have felt energized and refocused. I feel really really good. Not in a manic way, don’t be concerned, but just in a life is manageable and happy way, and I’m about to make some serious inroads on some things I want to get done.

I’ll let you know when I’m completely off the crap and maybe I’ll throw myself a She’s No Longer a Lexapro Ho Party. All of you are invited.

It’s been going much much smoother than I anticipated, and I think my very gradual approach is a major factor. That, and getting my mojo back to focus on things that are important to me. I was kind of…wandering, for a bit there. Now, I feel like I have Laser Eyes. Or you know, some kind of eyes that would appear very penetrating. To show focus. You know what the hell I’m talking about, right? Like Cyclops in X-Men? Right? You feel me?

JESUS, do I have to spell out EVERYTHING for you people?

ANYHOW, all is well in my world, and I’m looking forward to hibernating for the coming winter and emerging in the spring/summer with…

Well, I could tell you….but then I’d have to kill you.

Tags: , , , , ,
Posted in The Bod, The Mind | 2 Comments »

2 Responses to “So What Happened to the Lexapro, Ho?”

  1. Adina says:

    I was wondering about this very topic yesterday. There seemed to be a countdown (or a count-up…?) which stopped a few posts back. And that bothered me, so now we know I may have a (mild) case of OCD. If you are going to start counting, DO NOT SKIP NUMBERS!!! Makes me question who I am! 🙂

    Adina

  2. Leila says:

    Adina, you must be new here or you would know that I positively SUCK at math. That and I have something sort of like ADD. So you put those two together and not only do I not even remember what day I’m on but when I start trying to remember I get distracted by something else. I think I have a count of days on my phone so if this is really important to you and causing you to lose sleep, which makes you sleep late, and then you get to work late, and then your boss gets mad and fires you, and then YOU get mad and just happen to light the paper in the copy machine on fire on your way and then you get picked up for arson and destroying property and then you go to jail and become the girlfriend of a really big woman named Peaches…if all of THAT is going to happen, I will make sure that I tell you WHAT DAY OF CRACK WEANING I AM ON. Because really, I don’t want to have to drive however many hours it would be to visit you and Peaches in prison. I’m not good with prison visits, especially on the weekends, cuz I have so many other things to do and it would be really fucked up if I told Punksin, hey, you can’t go to swim practice because we have to go visit Adina and Peaches in prison. Then she’d get kicked off the team and I’d punch the coach in the face and next thing you know, me you and Peaches are playing Uno in the prison yard.